# SDR 95ZZZX3000

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123TH
- Make and model: Beech C24R
- Aircraft serial: MC699
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Gear Pump
- Part number: HYH5001
- Condition: Motor Failed
- Location: Mlg
- Part time: 3,270 hours
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE ELECTRIC MOTOR ON THE GEAR PUMP.
